American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] R. Callejas-Bedregal, M. J. Saia and J. N. Tomazella. Euler obstruction and polar multiplicities of images of finite morphisms on ICIS. Proc. Amer. Math. Soc. 140 (2012) 855-863. MR 2869070.
Abstract, references, and article information
View Article: PDF

[2] Tom Braden. On the reducibility of characteristic varieties. Proc. Amer. Math. Soc. 130 (2002) 2037-2043. MR 1896039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Tomohiro Okuma. A numerical condition for a deformation of a Gorenstein surface singularity to admit a simultaneous log-canonical model. Proc. Amer. Math. Soc. 129 (2001) 2823-2831. MR 1840084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1